Alert archive / Oklahoma / River Flood Warnings in 2021
River Flood Warning 23, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jun 8, 2021, 9:07 PM CDT for Cotton County, Oklahoma. It took effect at Jun 8, 2021, 10:45 PM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2021, 9:07 PM CDT (02:07 UTC)
- In effect from
- Jun 8, 2021, 10:45 PM CDT
- Expired
- Jun 10, 2021, 6:07 PM CDT
- In force
- 43 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cotton County, OK
The river
Written for the forecast point Deep Red Creek near Randlett (RNDO2).
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07311500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
930
WGUS44 KOUN 090207
FLWOUN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
907 PM CDT Tue Jun 8 2021
...The National Weather Service in Norman OK has issued a Flood
Warning for the following rivers in Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-091415-
/O.NEW.KOUN.FL.W.0023.210609T0345Z-210610T0743Z/
/RNDO2.1.ER.210609T0345Z.210609T1200Z.210610T0142Z.NO/
907 PM CDT Tue Jun 8 2021
The National Weather Service in Norman has issued a
* Flood Warning for
the Deep Red Creek near Randlett.
* Until late Wednesday night.
* At 8:30 PM CDT Tuesday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Red Creek is expected to rise above flood
stage late this evening to a crest of 20.7 feet tomorrow morning.
It will then fall below flood stage tomorrow evening.
* Impact...At 21.0 feet, Flood depths up to 1 foot occur over
croplands... pastures... and low-lying local roads along and near
the creek.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
Ware7 follow-up statements
064
WGUS84 KOUN 090701
FLSOUN
Flood Statement
National Weather Service Norman OK
201 AM CDT Wed Jun 9 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-091915-
/O.EXT.KOUN.FL.W.0023.000000T0000Z-210610T1330Z/
/RNDO2.1.ER.210609T0230Z.210609T1200Z.210610T0730Z.NO/
201 AM CDT Wed Jun 9 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Deep Red Creek near Randlett.
* Until Thursday morning.
* At 1:30 AM CDT Wednesday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The Deep Red Creek is expected to rise to a crest of
21.9 feet this morning. It will then fall below flood stage just
after midnight tonight.
* Impact...At 22.0 feet, Flood depths up to 2 feet occur over
croplands... pastures... and low-lying local roads along and near
the creek.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
.speg.571
WGUS44 KOUN 091139
FLWOUN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
639 AM CDT Wed Jun 9 2021
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC033-092345-
/O.EXT.KOUN.FL.W.0023.000000T0000Z-210610T2300Z/
/RNDO2.2.ER.210609T0230Z.210609T1800Z.210610T1700Z.NO/
639 AM CDT Wed Jun 9 2021
...Forecast flooding increased from Minor to Moderate severity and
increased in duration until tomorrow evening...
The Flood Warning continues for
the Deep Red Creek near Randlett.
* Until Thursday evening.
* At 5:30 AM CDT Wednesday the stage was 22.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 5:30 AM CDT Wednesday was 22.5 feet.
* Forecast...The Deep Red Creek is expected to rise to a crest of
23.7 feet this afternoon. It will then fall below flood stage
early tomorrow afternoon.
* Impact...At 24.0 feet, Valley-wide flooding of croplands...
pastures... and local roads occurs and is accompanied by flood
depths up to 4 feet with swift currents.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
SIX506
WGUS84 KOUN 091900
FLSOUN
Flood Statement
National Weather Service Norman OK
200 PM CDT Wed Jun 9 2021
...The Flood Warning continues for the following rivers in
Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC033-100700-
/O.CON.KOUN.FL.W.0023.000000T0000Z-210610T2300Z/
/RNDO2.2.ER.210609T0230Z.210609T1830Z.210610T1700Z.NO/
200 PM CDT Wed Jun 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Deep Red Creek near Randlett.
* Until Thursday evening.
* At 1:30 PM CDT Wednesday the stage was 24.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 1:30 PM CDT Wednesday was 24.2 feet.
* Forecast...The Deep Red Creek is expected to fall below flood
stage early tomorrow afternoon and continue falling to 3.6 feet
early Monday afternoon.
* Impact...At 24.0 feet, Valley-wide flooding of croplands...
pastures... and local roads occurs and is accompanied by flood
depths up to 4 feet with swift currents.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
Mahale018
WGUS84 KOUN 100056
FLSOUN
Flood Statement
National Weather Service Norman OK
756 PM CDT Wed Jun 9 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC033-101300-
/O.EXT.KOUN.FL.W.0023.000000T0000Z-210611T0200Z/
/RNDO2.2.ER.210609T0230Z.210609T1830Z.210610T2000Z.NO/
756 PM CDT Wed Jun 9 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Deep Red Creek near Randlett.
* Until Thursday evening.
* At 7:30 PM CDT Wednesday the stage was 24.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 PM CDT Wednesday was 24.2 feet.
* Forecast...The Deep Red Creek is expected to fall below flood
stage tomorrow afternoon and continue falling tomorrow evening.
* Impact...At 24.0 feet, Valley-wide flooding of croplands...
pastures... and local roads occurs and is accompanied by flood
depths up to 4 feet with swift currents.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
Ware497
WGUS84 KOUN 101311
FLSOUN
Flood Statement
National Weather Service Norman OK
811 AM CDT Thu Jun 10 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC033-110115-
/O.EXT.KOUN.FL.W.0023.000000T0000Z-210611T0504Z/
/RNDO2.2.ER.210609T0230Z.210609T1830Z.210610T2304Z.NO/
811 AM CDT Thu Jun 10 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Deep Red Creek near Randlett.
* Until late tonight.
* At 7:30 AM CDT Thursday the stage was 22.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river crested at 24.2 feet yesterday evening and continues to
fall.
* Forecast...The Deep Red Creek is expected to fall below flood
stage early this evening.
* Impact...At 23.0 feet, Valley-wide flooding of croplands...
pastures... and local roads occurs and is accompanied by flood
depths up to 3 feet with swift currents.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
SIX976
WGUS84 KOUN 101847
FLSOUN
Flood Statement
National Weather Service Norman OK
147 PM CDT Thu Jun 10 2021
...The Flood Warning continues for the following rivers in
Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC033-110045-
/O.EXT.KOUN.FL.W.0023.000000T0000Z-210611T0043Z/
/RNDO2.1.ER.210609T0230Z.210609T1830Z.210610T1843Z.NO/
147 PM CDT Thu Jun 10 2021
...The Flood Warning is now in effect until this evening...
The Flood Warning continues for
the Deep Red Creek near Randlett.
* Until this evening.
* At 1:30 PM CDT Thursday the stage was 20.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* The river crested at 24.2 feet yesterday and will fall below flood
stage
by this evening.
* Forecast...The Deep Red Creek is expected to fall to 3.6 feet by
early next week.
* Impact...At 20.0 feet, Shallow flooding occurs over croplands...
pastures... and low-lying local roads along and near the creek.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
SIX869
WGUS84 KOUN 102307
FLSOUN
Flood Statement
National Weather Service Norman OK
607 PM CDT Thu Jun 10 2021
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
OKC033-110015-
/O.CAN.KOUN.FL.W.0023.000000T0000Z-210610T2307Z/
/RNDO2.1.ER.210609T0230Z.210609T1830Z.210610T1843Z.NO/
607 PM CDT Thu Jun 10 2021
...The Flood Warning for the Deep Red Creek near Randlett has been
cancelled...
The Flood Warning is cancelled for
the Deep Red Creek near Randlett.
* At 5:30 PM CDT Thursday the stage was 16.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek is expected to fall to 9.4 feet by
Friday morning and continue to fall thereafter.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
WareWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 8, 7:34 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 8, 7:34 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Norman OK 734 PM CDT Tue Jun 8 2021 ...New AVIATION... .SHORT TERM... (This evening through Wednesday) Issued at 342 PM CDT Tue Jun 8 2021 Hot and humid conditions will become the dominant weather story across the Southern Plains as a mid-level ridge strengthens to the southwest. Recent rainfall will likely temper the magnitude of the warm up (at least initially), so opted to trend toward the "cooler" end of guidance for tomorrow. Remnant cloud may also slow the warm up as well. Even so, high temperatures are forecast to be the hottest so for this year for most locations. Otherwise, most locations should be dry tomorrow. However, the development of an isolated shower or thunderstorm isn't impossible given the moist air mass, especially on the periphery of the ridge. There is even a signal a remnant confluence zone may result in development across east central/northeast Oklahoma tomorrow afternoon/evening. Therefore, oped to include some low probabilities for these locations. Mahale && .LONG TERM... (Wednesday night through next Monday) Issued at 342 PM CDT Tue Jun 8 2021 Hot and humid conditions will continue on Thursday and Friday. Heat indicies may approach Heat Advisory critera during this period. The hottest day of the week might be Friday as a low- level thermal ridge develops ahead of a weak cold front. The mid-level ridge may shift slightly to the west toward the weekend. Temperatures will be slightly "cooler" in this pattern in the wake of the weak cold front. As this occurs, MCSs may rotate around the eastern periphery of the ridge both Friday night/early Saturday and Saturday night/early Sunday. If a substantial MCS impacts the area, even cooler temperatures may occur on an given day. However, predictability on this is low. The mid-level ridge is expected to generally be centered across the western U.S. through early next week. Therefore, opted to maintain a low chance of showers/storms across the east (on its periphery). Mahale && .AVIATION... (00Z TAFS) Issued at 731 PM CDT Tue Jun 8 2021 MVFR ceilings are expected to form throughout central Oklahoma tonight and last until midday or early afternoon Wednesday. Other sites are expected to have VFR conditions. Southeast to south winds will continue. && .UPPER AIR... Issued at 245 AM CDT Tue Jun 8 2021 No Upper Air flights are currently planned. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 73 90 73 92 / 10 10 0 0 Hobart OK 74 96 73 100 / 0 0 0 0 Wichita Falls TX 75 94 75 97 / 0 0 0 0 Gage OK 72 96 70 100 / 0 0 0 0 Ponca City OK 71 90 72 92 / 10 20 20 0 Durant OK 73 88 73 90 / 10 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...26 LONG TERM....10 AVIATION...09
Hazardous weather outlook, Jun 8, 11:52 AM CDT, 9 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1152 AM CDT Tue Jun 8 2021 OKZ004>048-050>052-TXZ083>090-091100- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1152 AM CDT Tue Jun 8 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Isolated thunderstorms may develop this afternoon and evening, mainly across southeast Oklahoma. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There are low thunderstorm chances Friday night through Monday in portions of Oklahoma and north Texas. Severe weather potential is low with these storms. .Heat Indices... Heat index values will climb in to the mid 90s east to near 110 southwest on Wednesday and Thursday afternoons. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:28 PM CDT | Heat Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 34 more | 54 hr |
Nearby
River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.